Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro, Wellbutrin Weight Gain

Posted by nemokitty on August 31, 2004, at 1:04:12

In reply to Re: Lexapro, Wellbutrin Weight Gain Alyciab, posted by LynneDa on August 11, 2004, at 9:02:32

I was on Lexapro for about 6 months. I had a hard time keeping the weight off. It DID make me gain weight. I have been on Wellbutrin now for about 3 months. I have not lost any weight at all...just stayed the same!! The wellbutrin does not help as much for depression either.I have tried zoloft,paxil,effexor, etc. All of those helped alot with depression and moodiness, but all made me fat!!! I am looking into a mood stabilizer now. Has anyone had luck with these??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nemokitty thread:127954
URL: http://www.dr-bob.org/babble/20040830/msgs/384478.html